Effect of antibiotics???

Hi

Just wondering if anyone else feels exhausted on antibiotics? If so do we know if it depletes b12 or folate?

I have 12 weekly b12 for absorbtion issues although im planning to try and push for 8 weekly as i dont seem to last in between!

Had my last shot a few weeks ago on march 31st and have been feeling great until tonsillitus has put me on erythromicin 6 days ago, last two days the usual tiredness has returned.

If it is depleting my b12 then any advice on sprays/lozenges etc to try and top up would be appreciated

Clare

2 Replies

oldestnewest
  • I've just had 2 lots of different antibotics, both for 3 days at a time for a UTI, they left me feeling worse than I did before I started taking them! I ended up giving myself 3 b12 injections over the space of a week. It helped but my hands are still not quite right.

  • Hi Clare184 some antibiotics will affect absorption of B12 but as I'm not medically trained I'm not sure whether because you are having it injected that will apply.

    Hopefully there is someone on here who can give you advice, either that speak to your doctor or pharmacist.

    Hope you get to feel better soon from your tonsillitis.

You may also like...